# SDR DALA2024081508191

- Difficulty date: August 14, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 44,683 hours, 16,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3773, LT AFT WING TO BODY EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPLACED LT AFT WING TO BODY EMERGENCY LIGHT. (LP 6120629)
